Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Felix Schlenk
Title: Embedding problems in symplectic geometry
Additional book information: de Gruyter Expositions in Mathematics, vol. 40, Berlin, 2005, x+250 pp., ISBN 3-11-017876-1, US$99.95

References [Enhancements On Off] (What's this?)

  • [B] Biran, P., Symplectic packing in dimension 4, Geom. Funct. Anal. 7 (1997), 420-437. MR 1466333 (98i:57057)
  • [EH] Ekeland, I. and Hofer H., Symplectic topology and Hamiltonian dynamics, Math Z. 200 (1989), 355-378. MR 0978597 (90a:58046)
  • [EKP] Eliashberg, Y., Kim, S., and Polterovich, L. Geometry of contact transformations and domains: orderability vs. squeezing, preprint, arXiv:math.SG/0511658.
  • [FHW] Floer, A., Hofer, H. and Wysocki, K., Applications of symplectic homology I, Math Z. 217:4 (1994), 577-606. MR 1306027 (95h:58051)
  • [G] Gromov, M., Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307-347. MR 0809718 (87j:53053)
  • [LM] Lalonde, F. and McDuff, D., The geometry of symplectic energy, Ann. of Math. 141 (1995), 349-371. MR 1324138 (96a:58089)
  • [MP] McDuff, D. and Polterovich, L., Symplectic packings and algebraic geometry, Invent. Math. 115 (1994), 405-434. MR 1262938 (95a:58042)
  • [T] Traynor, L., Symplectic packing constructions, J. Differential Geometry, Vol. 42, No. 2, 1995, 411-429. MR 1366550 (96k:53046)

Review Information:

Reviewer: Lisa Traynor
Journal: Bull. Amer. Math. Soc. 43 (2006), 593-597
MSC (2000): Primary 53D35
Published electronically: June 20, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society